MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.4MM SHRT NDLS 10PK; PROSTHESIS, SPORTSMED

ZIMMER BIOMET, INC. JGRKNT 1.4MM SHRT NDLS 10PK; PROSTHESIS, SPORTSMED
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 912069; jgrknt 1.4mm shrt ndls 10pk; lot# 810490.Foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00313.Remains implanted.
 
Event or Problem Description
It was reported that the suture was pulling out from the needle during anchor implantation.The anchors were successfully implanted when other needle was used.Attempts have been made and additional information on the reported event is unavailable at this time.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT 1.4MM SHRT NDLS 10PK
Common Device Name
PROSTHESIS, SPORTSMED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9653361
Report Number0001825034-2020-00312
Device Sequence Number19302107
Product Code MBI
UDI-Device Identifier00880304511699
UDI-Public(01)00880304511699
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue Number912069
Device Lot Number810490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date06/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1